home

Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart
slide 1 of 3, Meijer Pain Relief Extra Strength 500mg Caplets, 500 ct
slide 2 of 3, Meijer Pain Relief Extra Strength 500mg Caplets, 500 ct
slide 3 of 3, Meijer Pain Relief Extra Strength 500mg Caplets, 500 ct
Meijer

Meijer Pain Relief Extra Strength 500mg Caplets

Compare to the active ingredient in Tylenol Caplets. Meijer extra strength acetaminophen caplets active ingredient is 500 mg of acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Meijer Brand extra strength acetaminophen caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen. Acetaminophen is a top recommended analgesic active ingredient for headache relief (non-migraine).* Meijer Brand products are subject to the same manufacturing standards mandated by the FDA, just like the leading national brands. *In the U.S. Source: Symphony Health Solutions